Alert archive / New Jersey / Gale Watches in 2015

Gale Watch 10, NWS Philadelphia/Mount Holly

April 3, 2015

NWS Philadelphia/Mount Holly issued this gale watch at Apr 3, 2015, 3:38 AM EDT. It took effect at Apr 4, 2015, 12:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 3:38 AM EDT (07:38 UTC)
In effect from
Apr 4, 2015, 12:00 AM EDT
Expired
Apr 3, 2015, 4:02 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WHUS71 KPHI 030738
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EDT FRI APR 3 2015

ANZ430-431-450>455-032130-
/O.EXT.KPHI.SC.Y.0116.000000T0000Z-150404T0400Z/
/O.NEW.KPHI.GL.A.0010.150404T0400Z-150404T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EDT FRI APR 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING.

* WINDS...SOUTHWEST AND GUSTY 25 TO 30 KT THIS MORNING MAY EASE A
  BIT BETWEEN 3 PM AND 9 PM THEN SHARPLY INCREASE TOWARD MIDNIGHT
  TONIGHT WITH SOUTHERLY GUSTS OF 35 KT LIKELY. THEN WINDS
  SHIFTING TO WEST NORTHWEST BETWEEN 2 AM AND 5 AM SATURDAY AND
  LIKELY GUSTY 35 TO 40 KT THROUGH THE REST OF SATURDAY MORNING.
  GALE FORCE GUSTS MAY LINGER INTO EARLY SATURDAY AFTERNOON ALONG
  THE NORTHERN NEW JERSEY COAST.

* SEAS...6 TO 10 FEET EXCEPT 2 TO 5 FEET ON DELAWARE BAY, HIGHEST
  DELAWARE BAY SEAS AT THE BAY ENTRANCE.

* TIMING...STRONGEST WINDS WILL OCCUR BETWEEN MIDNIGHT AND 10 AM SATURDAY.

* SQUALL LINE...THERE MAY BE A SQUALL LINE OF SCATTERED BRIEF BUT
  STRONG THUNDERSTORMS SOMETIME BETWEEN MIDNIGHT AND 5 AM SATURDAY
  THAT COULD PRODUCE WESTERLY WIND GUSTS OF 35 TO 45 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
267 
WHUS71 KPHI 032002
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT FRI APR 3 2015

ANZ430-431-450>455-041000-
/O.UPG.KPHI.SC.Y.0116.000000T0000Z-150404T0400Z/
/O.UPG.KPHI.GL.A.0010.150404T0400Z-150404T1600Z/
/O.NEW.KPHI.GL.W.0016.150403T2002Z-150404T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 PM EDT FRI APR 3 2015

...GALE WARNING IN EFFECT UNTIL 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING. IT IS IN EFFECT UNTIL 600 PM SATURDAY. THE SMALL CRAFT
ADVISORY AND THE GALE WATCH ARE NO LONGER IN EFFECT.

* WINDS...SOUTH TO SOUTHWEST AT 15 TO 25 KNOTS INTO TONIGHT
  BECOMING NORTHWEST LATE TONIGHT AND INCREASING TO 20 TO 30 KNOTS
  WITH GUSTS UP TO 35 OR 40 KNOTS FOR LATE TONIGHT AND SATURDAY.

* SEAS...5 TO 9 FEET ON THE OCEAN WATERS AND 2 TO 5 FEET ON
  DELAWARE BAY.

* TIMING...THE STRONGEST WIND GUSTS ARE ANTICIPATED FOR LATE
  TONIGHT INTO SATURDAY MORNING.

* SQUALL LINE...THERE MAY BE A SQUALL LINE OF WITH SCATTERED
  THUNDERSTORMS BETWEEN ABOUT 400 AM AND 600 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

IOVINO

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 3, 3:10 AM EDT, 28 minutes earlier.

Area forecast discussion, Apr 3, 3:10 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 AM EDT FRI APR 3 2015

.SYNOPSIS...
AN APPROACHING COLD FRONT FROM WESTERN NEW YORK STATE THROUGH
NORTHWEST PENNSYLVANIA EARLY TODAY WILL STALL THIS AFTERNOON FROM
NEW ENGLAND THROUGH NORTHERN PENNSYLVANIA INTO LOW PRESSURE OVER
THE LOWER OHIO VALLEY. THAT LOW RAPIDLY INTENSIFIES AS IT MOVES
INTO SOUTHERN NEW ENGLAND BY DAYBREAK SATURDAY, WHIPPING ITS COLD
FRONT OFFSHORE. HIGH PRESSURE WILL BUILD ACROSS THE AREA FOR THE
WEEKEND AND INTO MONDAY. ANOTHER LOW PRESSURE SYSTEM AND
ASSOCIATED FRONT WILL APPROACH NEXT TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BEFORE DAYBREAK: STRONG WINDS SOUTHERN DE. SPS ISSUED, HWO UPDATED
AND WIND GUSTS TO 45 MPH.  WILL REREVIEW AT 330 AM.

OTRW AREAS OF MID LVL SHOWERS IN THE LLJ AHEAD OF THE APPROACHING
COLD FRONT AND INSTABILITY BURST WILL BE MOVING THROUGH MUCH OF
THE FORECAST AREA THIS MORNING. ISOLATED THUNDER IS POSSIBLE IN
EASTERN PA. S-SW WIND 10 GUSTY 20 MPH MAINLY ALONG THE COAST,
EXCEPT 45 MPH SOUTHERN DE AS NOTED EARLIER.

VERY MILD WITH LOWS 10 TO 20 DEGREES ABOVE NORMAL.

DURING THE DAY TODAY...SHOWERS SETTLE MOSTLY TO THE SOUTH PTN OF
OUR FORECAST AREA IN THE HIGHER PWAT AXIS OF 1.4 INCHES. LLJ
WEAKENS CONSIDERABLY DURING THE DAY. NOT MUCH THUNDER EXPECTED
DURING THE AFTN IN OUR AREA BUT POSSIBLE VCNTY KRDG WHERE SOME ML
CAPE. TEMPS A BLEND OF THE 00Z/3 GFS/NAM MOS AND ABOVE NORMAL. MID
TO UPPER 70S EXPECTED S BORDER OF OUR AREA AS PER HRRR.

DIFFERENCES BETWEEN THE ROBUST GFS 30 MPH SW WIND GUSTS THIS AFTN
AND THE MORE CONSERVATIVE UNDER 20 MPH NAM. PLAYED IT THE MORE
CONSERVATIVE 00Z/3 NAM ATTM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
ACTIVE FRIDAY EVENING IN OUR AREA WITH POTENTIAL FOR SVR STORMS AS
A QUICKLY STRENGTHENING LLJ DURING THE EVENING IN ASSN WITH RAPIDLY
INTENSIFYING LOW PRESSURE CREATES STRONG MOISTURE FLUXES AND A
BAND OF HEAVY SHOWERS AND EMBEDDED TSTMS. STRONG SHEAR WITH 60 KT
OF WIND AT 850 MB AND CERTAINLY ELEVATED INSTABILITY ALOFT: SWI -1
KI 34 AND TT 51 AND SBLI NEAR 0C WITH ML CAPE AROUND 200J AND 0-6KM
BULK SHEAR 45 KT OR GREATER AND EVEN 0-3KM KM SHEAR GREATER THAN
40 KT COULD/SHOULD ALLOW FOR A BOWING LINE OF HEAVY SHOWERS AND
ISOLATED EMBEDDED SVR TSTMS IN E PA/NJ IN THE 04Z-08Z TIME FRAME.
FOR NOW HAVE GRIDDED GUSTY WINDS AND INCORPORATED SPC D1 INTO THE
THINKING.

THEN STRONG PRES RISES OF 10MB IN 3 HRS AND CAA MAY PERMIT WIND
ADVY CRITERIA GUSTS OF 40 KT BEHIND THE CDFNT IN THE 10Z-12Z TIME
FROM I95 SEWD TO THE NJ AND DE COASTS.

TEMPS;;USED THE WARMER OF THE GUIDANCE THROUGH 06Z AND RAISED THAT
A FEW DEGREES AS WELL PER THE 06Z 2M TEMPS OF THE ECMWF (MID 60S
PHL). THE FCST 12Z MINS MAY NOT BE QUITE COOL ENOUGH.

FOR NOW THIS IS A CONSERVATIVE FCST. DID RAISE WIND GUSTS TONIGHT
IN MUCH OF THE AREA.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ONLY A SLGT CHC POPS FOR SATURDAY WITH THE LINGERING H5 TROUGH
MOVING THROUGH. SKY COVER IMPROVES TO SUNNY BY LATE AFTERNOON.
TEMPERATURES ABOVE NORMAL FRI NIGHT AND BACK TO A FEW DEGREES
BELOW NORMAL SATURDAY.

FAIR WEATHER SAT NIGHT THROUGH MONDAY WITH HIGH PRESSURE IN
CONTROL. A COUPLE SHOWERS ARE POSSIBLE SUN AFTERNOON AND SUN NIGHT
ACROSS THE NORTHERN COUNTIES. CHC OR SLGT CHC POPS IS ALL THAT IS
MENTIONED FOR NOW. TEMPERATURES WILL BE MOSTLY AROUND SEASONAL
AVERAGES...ALTHOUGH READINGS WILL BE A BIT COOL SUN MORNING.

ANOTHER FRONT AND WAVE OF LOW PRESSURE MOVING ALONG IT WILL AFFECT
THE WEATHER FOR NEXT TUESDAY INTO THURSDAY. A COUPLE DAYS OF
CLOUDS/SHOWERS ARE EXPECTED. A FEW TSTMS ARE ALSO POSSIBLE...BUT
WE HAVE NOT PLACED THEM IN THE GRIDS THIS FAR OUT. POPS ARE
GENERALLY LIKE THE WPC GRIDS...MOSTLY CHC POPS ATTM. TEMPERATURES
WILL BE MOSTLY NEAR NORMAL.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z TODAY...VFR CIGS AOA 4000 FT. VSBY RESTRICTION POSSIBLE
TO 5-6 MI IN SHOWERS. MARGINAL LLWS SITUATION, DEPENDENT ON WHETHER
THE SUSTAINED SFC WIND IS UNDER 11 KT. WHERE THE SUSTAINED SSW SFC
WIND IS LESS THAN 11 KT, THE LLWS GUI WE USE OFFERS LLWS AS POSTED
IN THE TAFS. IF THE SFC WIND 11 KT OR GREATER, NO LLWS. BOTTOM
LINE, 50 KT SW WIND NEAR 2000 FT THROUGH ABOUT 09Z THEN EASES
THEREAFTER. SMALL CHC ISO THUNDER VCNTY KRDG NEAR 10Z.

STRONG WINDS REACH THE SFC IN SOUTHERN DE WITH GUSTS TO AROUND 35 KT.

AFTER 12Z TODAY...MVFR CIGS OR POSSIBLE IFR CIGS IN BANDS OF SHOWERS.
VSBY MAY BE RESTRICTED TO 3 MI IN SHOWERS. MAINLY S-SW WIND. GUSTS
LESS THAN THURSDAY AFTN, GENERALLY UNDER 22 KT. SMALL CHC ISO
THUNDER PRIOR TO 15Z E PA AND THEN POSSIBLE HEAVY TSTM MID-LATE
AFTN E PA VCNTY KRDG SOUTHWARD TO THE DELMARVA?

CONFIDENCE ON FCST CIGS/VSBYS IS BELOW AVG.

THIS COMING NIGHT...MVFR OR IFR CONDS IN SHOWERS AND SCT TSTMS
WITH A CHANCE OF WSW WIND GUST 35-45 KT IF A TSTM OCCURS. BEST CHC
OF A TSTM IS 04Z-8Z BUT I MAY BE THINKING TOO SLOW FOR THE
DELMARVA. THEN THE CFP AROUND 09Z-11Z WITH A WSHIFT TO NW, STRONG
PRESSURE RISES AND NW WIND GUSTS 30-40 KT...STRONGEST IN S NJ AND
DE.

OUTLOOK...

SATURDAY MORNING...IMPROVING CONDITIONS BUT GUSTY NW WINDS 30-35
KT.

SAT AFTERNOON THRU MONDAY...MOSTLY VFR.

MON NIGHT THRU TUESDAY...LOWER CONDITIONS POSSIBLE.

&&

.MARINE...
WE CONTINUE A SMALL CRAFT ADVISORY FOR OUR COASTAL WATERS AND FOR
DELAWARE BAY THROUGH MIDNIGHT TONIGHT AND THEN HAVE ISSUED A GALE
WATCH FROM MIDNIGHT TO NOON SAT. IF WE'VE OVERSTATED THE SITUATION
FOR A GALE WARNING VERIFICATIONS OF 2 HOURS OR MORE OF GALE GUSTS
LATE TONIGHT AND SAT MORNING, THEN IT CAN BE CONVERTED BACK TO AN
SCA.

SOUTH- SOUTHWEST WIND GUSTS IN ADVANCE OF AN APPROACHING COLD
FRONT WILL LIKELY CONTINUE TO RANGE IN THE 25 TO 30KT AT TIMES
THIS MORNING. WINDS SUBSIDE THIS AFTN/EARLY EVE THEN SHARPLY
INCREASE LATE THIS EVENING AND PROBABLY A BIT STRONGER THAN THE
SSW GALE OF EARLY TODAY. THEN A POSSIBLE SQLINE OF GALE GUSTS IN
THE 06Z-09Z TIME FRAME FOLLOWED BY A WIND SHIFT TO NW AND GALE
GUST POTENTIAL NEAR SUNRISE SATURDAY.

SEAS 5 TO 8 FEET FOR THE ATLANTIC COASTAL WATERS AND 3 TO 5
FEET IN DELAWARE BAY.

OUTLOOK...
SATURDAY...SCA WINDS AND SEAS EXPECTED.

SAT NIGHT AND SUNDAY...SCA SEAS ON THE OCEAN. SUB-SCA OVER DEL
BAY.

SUN NIGHT INTO MONDAY...SCA CONDITIONS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
     ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...DRAG/O'HARA
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...O'HARA
AVIATION...DRAG/ROBERTSON/O'HARA
MARINE...DRAG/O'HARA  311A
Hazardous weather outlook, Apr 3, 1:03 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 AM EDT FRI APR 3 2015

DEZ001-MDZ008-012-015-NJZ001-007>010-012>027-PAZ054-055-060>062-070-
071-101>106-040515-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
103 AM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND WIND
GUSTS TO 45 MPH MAY ACCOMPANY A COLD FRONTAL PASSAGE EARLY
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ019-020-040515-
KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
103 AM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

WIND GUSTS TO 45 MPH WILL OCCUR EARLY THIS MORNING, ESPECIALLY IN
SOUTHERN DELAWARE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND WIND
GUSTS TO 45 MPH MAY ACCOMPANY A COLD FRONTAL PASSAGE EARLY
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-040515-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
103 AM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A BRIEF PERIOD OF GALE-FORCE NORTHWEST WINDS ARE POSSIBLE
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 3, 1:07 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 AM EDT FRI APR 3 2015

DEZ003-004-030800-
INLAND SUSSEX-DELAWARE BEACHES-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH
107 AM EDT FRI APR 3 2015

...STRONG WINDS FOR SOUTHERN DELAWARE EARLY TODAY...

A FEW STRONG SOUTHWEST WIND GUSTS TO 45 MPH WILL OCCUR IN SOUTHERN
DELAWARE THIS MORNING. THESE COULD LEAD TO ISOLATED POWER OUTAGES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:02 PM EDTGale WarningPHI26 hr

Nearby

Gale Watches in New Jersey, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.